# SDR EE4Y202509023040

- Difficulty date: September 4, 2025
- Submitted: September 4, 2025
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N3159G
- Make and model: Boeing 737852
- Aircraft serial: 35119
- Aircraft time: 59,797 hours, 24,803 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE ACCOMPLISHMENT OF 737-53-250-00_P1-OP-UP-LF/001 NAC TASK CARD WAS FOUND AT AFT CARGO C/C TRACK WITH CRACKS, LOCATED AT STA 727C, STA 727G, STA 727J AND STA 767, LBL 17.24. THE CONDITION REPORTED WAS REPLACED THE TRACK AT LBL 17.24 FROM STA 727+4" TO STA 802.5, SPLICED BTWN STA 727F, STA 727G AND BTWN STA 787, STA 807. DUE TO CRACKS IAW B737-800 SRM 53-00-53 REPAIR 3, PARAG. 1 THRU PARAG. 4 ALTERNATIVE 1, FIGURE 203 DETAIL A. PERMANENT REPAIR SRM REV. 85 DTD 07-10-2025. UNDER JOB A1Q187 NRI 1-84
